# SDR AALA200801191

- Difficulty date: May 3, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CCS INFLIGHT T2133/03MAY - CREW REPORTED LEFT HYDRAULIC SYSTEM FAILED AFTER LOWERING LANDING GEAR.  LANDED WITHOUT INCIDENT AND AIRCRAFT WAS TOWED TO GATE.  FOUND A HOSE ASSEMBLY AT MAIN LANDING GEAR DOWNLOCK AT LEFT MAIL LANDING GEAR LEAKING.  REPLACED HOSE FOR LEFT MAIN LANDING GEAR DOWNLOCK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
